# SDR A6WA201141019

- Difficulty date: August 25, 2011
- Submitted: December 9, 2011
- Operation: Air carrier
- Aircraft: N403AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7288
- Aircraft time: 30,028 hours, 26,662 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT NACELLE PYLON L/E FAIRING ATTACH RIB AT FS605 IS CRACKED AT LOWER BUT PLATE HOLE.  REPAIRED CRACKED ATTACH RIB AT FS 605 IAW SRM 51-71-12.
